# SDR SWAA2020072702923

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 29,218 hours, 12,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD BULKHEAD AT B.S. 540 VAPOR BARRIER CRACKED IN TWO (2) LOCATIONS.PERFORMED INTERIM REPAIR PER REPAIR 57 EA-07683 FOR FURTHER CORRECTIVE ACTION REF 943 & #V005123REPETITVE ACTION REQUIRED:REMOVE ALUM FOIL TAPE AND PERFORM DETAILED VISUAL INSP OF THE CRACK FOR ANY ADDITIONAL DAMAGE OR GROWTH. IF ADDITIONAL DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. IF NO DEFECTS ARE NOTED RE APPLY SPEED TAPE /
